# SDR YENA2024120201524

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 422
- Aircraft time: 34,590 hours, 23,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door Arming H
- Component: Handle, Emb, UNKNONW
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2850, SAV-BOS. 'L1 DOOR ARMING HANDLE SPONGY AND DOESN'T GO FLUSH WITH VENT FLAP LEVER. WHEN ARMED RED ARMING INDICATION NOT STRAIGHT; FOUND ARM/DISARM INDICATOR ADJUSTMENT TENSIONER LOOSE ADJUSTED TENSIONER AND OPS CHECK OF L1 DOOR VENT FLAP HANDLE AND ARMING HANDLE GOOD PER AMM 52-11-00.'
